Home | Teaching | Research | Publications | Conference/Seminar | Community Dev. | Resume | السيرة الذاتية


Research Publications

  1. Abujabal, H. A., Khan, M. A., Samman, M.  S., “On Commutativity   of one-sided s-unital rings”, Tamkang Journal of Math (23) 3 (1992), 253-268.

  2. Abujabal, H. A., Khan, M. A., Khan, M. S, Samman, M. S., “On Commutativity of rings with constraints on subsets”, Czechoslovak Math. Journal, 43(118) (1993), 3, 439-449.

  3. Meldrum, J. D. P., and Samman, M, “On free d.g. Seminear-rings”, Riv. Math. Univ. Parma (5) 6 (1997), 283-293.

  4. Samman, M. S., Chaudhry, M. Anwar, and Thaheem, A. B., “A note on commutativity of automorphisms”, Internat. J.Math. & Math. Sci. (21) 1 (1998), 201-204.

  5. Thaheem, A. B. and Samman, M. S., “A note on α-derivations on semiprime rings”, Demonstratio Mathematica, (34) 4 (2001), 783-788.

  6. Thaheem, A. B. and Samman, M. S., “Centralizing mappings on semiprime rings, Int. J. Pure Appl. Math. (3)3(2002), 249-254.

  7. Mimouni, A. and Samman, M. S., “Semistar operations on valuation  domains”, Int. Journal of Commutative Rings, 2(3), (2003), 131-141.

  8. Samman, M. S. “On decompositions of d.g. seminear-rings”, Mathematica Pannonica”, 14/1(2003), 129-134.

  9. Samman, M. S. and Thaheem, A. B., “Derivations on semiprime rings”, Int.J. of pure and applied Mathematics, 5(4)(2003), 469-477.

  10. Mimouni, A. and Samman, M. S., “On the Cardinality of Semistar operations on integral domains”, Communications in Algebra, 33 (2004), 3311-3321.

  11. Samman, M. S. and Meldrum, J. D. P., “On Endomorphisms of Semilattices of Groups”, Algebra Colloquium, 12(1), (2005), 93-100.

  12. Samman, M. S. and M.A. Chaudhry, “Left centralizers of semiprime rings”, Int. J. of pure and applied Mathematics, 20(4), (2005), 487-495.

  13. Samman. M. S., “On Strong Commutativity-Preserving Maps”, International Journal of Math and Mathematical Sciences, 6(2005), 917-923.

  14. Samman, M. S., “A Note on Reverse Derivations”, International Journal of Mathematical Education in Science and Technology, 37(1), (2006), 98-101.

  15. M.A. Chaudhry and Samman, M. S., “Generalized inverses of semiprime rings”, Aequationes Mathematicae, 71(2006), 1-7.

  16. Samman, M. S. , and Al-Yamani, Nouf, “Derivations and reverse derivations in semiprime rings”, International Mathematical Forum, 39(2), (2007), 1895-1902.

  17. Samman, M. S., “On the representation of d.g. seminear-rings”, Algebra Colloquium,  14(1) (2007), 79-84.

  18. Chaudhry,  M. A., and Samman, M. S., “ Free actions on semiprime rings”, Mathematica Bohemica, 133(2), 2008, 197-208.

  19. Samman, M. S., and Chaudhry M. A,” Dependent elements of left

    centralizers of semi-prime  rings”, AJSE,  33(2A), 2008, 313-319.


  20.  Samman, M. S., “Existence and Posner’s Theorem for α-derivations in

     Prime Near- rings”, Acta Mathematica Univ. Comenianae, LXXVIII,

     1(2009), 37-42.


  21. Samman, M. S., “Centralizers of semiprime rings”, Science Journal of King


    -Aziz University (accepted).


  22. Samman, M. S., “Inverse semigroups and seminear-rings”, Journal of  Algebra and its Applications (accepted).

  23. Samman, M. S., “Clifford seimgroups and seminear-rings of endomorrphisms”, Indian Journal of Pure and Applied Mathematics (accepted).

  24. Mimouni, A. and Samman, M. S. “Characterization of some   classes of integral domains via semistar operations", Communications in Algebra (accepted).

  25. Gilbert, N. D. and Samman, M. S., “Endomorphisms of Brandt semigroups", Journal of  Algebra and its Applications (accepted).


Number of citations: 11.

  • Papers Submitted for Publications

  1. Gilbert, N. D. and Samman, M. S., “Seminear-rings of endomorphisms  of  Clifford semigroups”.

KFUPM | College of Science  | Dept of Mathematics & Statistics